Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 557, NWS Norman, OK

September 17, 2011Garfield County, Major County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Sep 17, 2011, 8:02 PM CDT for Garfield County, Major County, Oklahoma. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2011, 8:02 PM CDT (01:02 UTC)
Expired
Sep 17, 2011, 9:00 PM CDT
In force
58 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Garfield County, OK, Major County, OK

The radar

The Vance AFB radar (KVNX), 42 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 8:39 PM CDTHAIL 1.25Drummond, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 17, 2:30 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2011-09-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2339 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2011-09-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2339 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

486 
WUUS54 KOUN 180102
SVROUN
OKC047-093-180200-
/O.NEW.KOUN.SV.W.0557.110918T0102Z-110918T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
802 PM CDT SAT SEP 17 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  EASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 900 PM CDT

* AT 802 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 5 MILES SOUTH OF RINGWOOD...MOVING EAST AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMES...BRECKENRIDGE...CARRIER...
  DOUGLAS...DRUMMOND...ENID...FAIRMONT...LAHOMA...MENO...NORTH
  ENID...RINGWOOD...VANCE AIR FORCE BASE AND WAUKOMIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3657 9773 3624 9763 3619 9826 3639 9835
TIME...MOT...LOC 0102Z 263DEG 20KT 3631 9823

$$
2 follow-up statements
603 
WWUS54 KOUN 180120
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
820 PM CDT SAT SEP 17 2011

OKC047-093-180200-
/O.CON.KOUN.SV.W.0557.000000T0000Z-110918T0200Z/
GARFIELD OK-MAJOR OK-
820 PM CDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN MAJOR AND CENTRAL GARFIELD COUNTIES...

AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 5 MILES NORTHEAST OF AMES...MOVING EAST AT 25 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF HALF DOLLARS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMES...BRECKENRIDGE...DRUMMOND...
  ENID...LAHOMA...NORTH ENID...VANCE AIR FORCE BASE AND WAUKOMIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3653 9776 3625 9769 3622 9819 3638 9819
TIME...MOT...LOC 0120Z 263DEG 20KT 3631 9811

$$
090 
WWUS54 KOUN 180141
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
841 PM CDT SAT SEP 17 2011

OKC047-093-180200-
/O.CON.KOUN.SV.W.0557.000000T0000Z-110918T0200Z/
GARFIELD OK-MAJOR OK-
841 PM CDT SAT SEP 17 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN MAJOR AND CENTRAL GARFIELD COUNTIES...

AT 839 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM NEAR DRUMMOND...MOVING EAST AT 15 MPH. SPOTTERS 
REPORTED 2 INCH DIAMETER HAIL JUST WEST OF DRUMMOND. 

HAZARDS IN THE WARNING INCLUDE...
GOLF BALL HAIL OR LARGER...
WINDS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE AMES...DRUMMOND...ENID...LAHOMA...
  NORTH ENID...VANCE AIR FORCE BASE AND WAUKOMIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3653 9776 3625 9769 3622 9819 3638 9819
TIME...MOT...LOC 0139Z 265DEG 15KT 3631 9804

$$


CJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 6:48 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 17, 6:48 PM CDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT SAT SEP 17 2011

.AVIATION...
/00Z TAFS/
STRONG TO SEVERE T-STORMS WILL CONTINUE TO MOVE E-NE ACROSS PARTS
OF N-CENTRAL... CENTRAL AND SW OK... AND WESTERN N-TX THIS EVENING
BEFORE WEAKENING BY LATE EVENING. AREAS OF MVFR STRATUS WILL
DEVELOP LATE TONIGHT FROM NORTH CENTRAL INTO CENTRAL OK BEFORE
THINNING BY MID TO LATE SUNDAY MORNING. A WEAK COLD FRONT WILL
MOVE THROUGH THE WESTERN PORTIONS OF OK AND NORTH TX SUNDAY
MORNING BRINGING A BRIEF PERIOD OF MVFR CEILINGS TO NW OK.
SCATTERED STRONG T-STORMS WILL BE POSSIBLE SUNDAY AFTERNOON ALONG
THE FRONT AS IT MOVES INTO THE I-35 CORRIDOR.

&&

.PREV DISCUSSION... /ISSUED 250 PM CDT SAT SEP 17 2011/

DISCUSSION...
SCATTERED OR EVEN NUMEROUS STRONG AND SEVERE STORMS EXPECTED
THROUGH THIS EVENING...MAINLY OVER NORTHWEST INTO NORTH-CENTRAL
OKLAHOMA. WITH STRONGLY BACKED LOW-LEVEL FLOW NEAR/NORTH OF SLOWLY
RETREATING WARM FRONT...THERE WILL BE A POTENTIAL FOR TORNADIC
ACTIVITY IF STORMS CAN MAINTAIN A DISCRETE NATURE. STORMS PROGD
TO GROW UPSCALE INTO MCS ACROSS NORTHERN OKLAHOMA/SOUTHERN KANSAS
OVERNIGHT. SOUTHERN EXTENT OF ANY MCS COULD APPROACH I-40 CORRIDOR
INCLUDING METRO AREA LATE THIS EVENING AND OVERNIGHT AS LOW-LEVEL
JET INTERACTIONS INCREASE. OTHERWISE MORE IN THE WAY OF ISOLATED
STORMS POSSIBLE FARTHER SOUTH TO AND SOUTH OF RED RIVER BUT THIS
ACTIVITY NOT EXPECTED TO LAST LONG AFTER SUNSET.

SEVERE WEATHER POSSIBILITIES CONTINUE TOMORROW ALONG AND AHEAD OF
WEAK COLD FRONT THAT WILL PASS OVER OKLAHOMA AND NORTH TEXAS
SUNDAY AFTERNOON AND SUNDAY NIGHT. MAIN AREA OF CONCERN WITH
MODEST DEEP SHEAR AND FAIRLY SUBSTANTIAL CAPE WOULD BE AN AREA
NEAR AND EAST OF THE I-44 CORRIDOR - PER SWODY2. LESS ACTIVE
MONDAY AND TUESDAY AHEAD OF AN EVEN STRONGER UPPER-LEVEL TROUGH AND
COLD FRONT...WHICH ARE PROGD TO MOVE THROUGH THE REGION LATE
TUESDAY THROUGH THURSDAY. LATEST ECMWF TRENDING TOWARD GFS SOLUTION
OF CUTTING OFF PORTION OF TROUGH LATE IN THE WEEK...ALTHOUGH IT IS
FARTHER EAST. BOTH SOLUTIONS SUPPORT A CLOUDY/COOLER THAN AVERAGE
STRETCH OF WEATHER BUT DRY. THIS TREND IS ALREADY IN GRIDS AND
WILL NOT MAKE ANY NEW INITIALIZATIONS THIS PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  68  87  63  84 /  40  40  40   0
HOBART OK         68  88  60  85 /  30  20  20   0
WICHITA FALLS TX  69  90  66  87 /  30  40  40   0
GAGE OK           63  84  50  87 /  30  20  10   0
PONCA CITY OK     68  82  58  83 /  70  50  30   0
DURANT OK         68  87  68  85 /  40  50  60  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

03/06/32
Hazardous weather outlook, Sep 17, 4:45 PM CDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
445 PM CDT SAT SEP 17 2011

OKZ004>048-050>052-TXZ083>090-181300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
445 PM CDT SAT SEP 17 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND NORTHERN
OKLAHOMA... AND MAY EXTEND INTO WESTERN NORTH TEXAS... THIS
AFTERNOON AND TONIGHT.

LOCATION...
THE RISK INCLUDES THE AREA WEST OF A LINE FROM STILLWATER
TO OKLAHOMA CITY TO LAWTON AND WICHITA FALLS...TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 2 AM.

IMPACTS...
SOME DAMAGE TO AUTOMOBILES...ROOFTOPS...AND TENDER VEGETATION FROM
LARGE HAIL UP TO TWO INCHES IN DIAMETER.

DAMAGING WIND GUSTS OVER 60 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS UNTIL 2 AM.

DISCUSSION...
LOW PRESSURE WILL GRADUALLY STRENGTHEN ALONG THE HIGH PLAINS THROUGH
THE EVENING HOURS AS AN UPPER TROUGH APPROACHES FROM THE WEST.
BREEZY SOUTH WINDS HAVE HELPED TRANSPORT VERY HUMID AIR INTO THE
SOUTHERN PLAINS.  SURFACE HEATING HAS YIELDED MODERATE INSTABILITY
ACROSS THE RISK AREA.

A FEW SUPERCELL THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS WILL
BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ANY SUPERCELL STORMS
WOULD ALSO MOVE MORE SLOWLY...RESULTING IN LOCALLY HEAVY RAIN.

STORM INTENSITY WILL GRADUALLY DECREASE AS SUNSET APPROACHES BUT
STRONG TO SEVERE STORMS MAY MOVE INTO PARTS OF CENTRAL OKLAHOMA
DURING THE MID TO LATE EVENING HOURS.  HAIL UP TO THE SIZE OF HALF
DOLLARS...STRONG WIND GUSTS AND LOCALLY HEAVY RAINFALL WILL BE THE
MAIN HAZARDS AFTER DARK.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY SEP 18.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
ALTHOUGH TODAY WILL BE HUMID...THERE WILL BE SOME INCREASED RISK OF
FIRES IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...OWING TO BREEZY
WINDS...DRY FUELS...AND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
ON SUNDAY... A FEW THUNDERSTORMS MAY BE ONGOING DURING THE MORNING.
THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. BY AFTERNOON... THERE
WILL BE A CHANCE FOR STRONG AND POSSIBLY SEVERE STORMS AS A COLD
FRONT ENCOUNTERS WARM AND UNSTABLE AIR FROM CENTRAL OKLAHOMA TO
WESTERN NORTH TEXAS.

MUCH OF MONDAY AND TUESDAY APPEAR DRY...BUT A CHANCE OF
THUNDERSTORMS WILL RETURN BEGINNING TUESDAY NIGHT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
BY 5AM SUNDAY.

In the hours before

Local storm report, Sep 17, 7:33 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             FAIRVIEW                36.27N 98.48W
09/17/2011  E2.00 INCH       MAJOR              OK   LAW ENFORCEMENT

            REPORTED BY FAIRVIEW PD

&&

FM
Special weather statement, Sep 17, 7:33 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT SAT SEP 17 2011

OKZ024-027-180100-
CANADIAN OK-GRADY OK-
733 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN AND GRADY COUNTIES.

AT 733 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER POCASSET...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3530 9766 3507 9806 3535 9809 3553 9784
Local storm report, Sep 17, 7:40 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
740 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             CHARLIE                 34.10N 98.32W
09/17/2011  E1.00 INCH       CLAY               TX   CO-OP OBSERVER

&&

FM
Special weather statement, Sep 17, 7:48 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
748 PM CDT SAT SEP 17 2011

OKZ024-025-027>029-180115-
CANADIAN OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-OKLAHOMA OK-
748 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...MCCLAIN AND OKLAHOMA COUNTIES.

AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
TUTTLE...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3572 9765 3549 9724 3517 9786 3548 9807
Local storm report, Sep 17, 7:51 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT SAT SEP 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     BURKBURNETT             34.08N 98.56W
09/17/2011  E70 MPH          WICHITA            TX   CO-OP OBSERVER

            NUMEROUS LARGE TREE LIMBS AND POWER POLES DOWN

&&

FM
Special weather statement, Sep 17, 8:00 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT SAT SEP 17 2011

OKZ027-039-180130-
GRADY OK-STEPHENS OK-
800 PM CDT SAT SEP 17 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY AND STEPHENS COUNTIES.

AT 800 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EMPIRE CITY...
MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

LAT...LON 3441 9814 3445 9814 3473 9788 3457 9756
      3455 9756 3429 9802

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 7:00 PM CDTSevere Thunderstorm WarningOUNCotton60 min
Sep 17, 7:04 PM CDTSevere Thunderstorm WarningOUNMajor56 min
Sep 17, 7:14 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble61 min
Sep 17, 7:30 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson45 min
Sep 17, 7:33 PM CDTSpecial Weather StatementOUNCanadian27 min
Sep 17, 7:48 PM CDTSpecial Weather StatementOUNOklahoma27 min
Sep 17, 8:00 PM CDTSpecial Weather StatementOUNStephens30 min
Sep 17, 8:15 PM CDTSpecial Weather StatementOUNPayne15 min
Sep 17, 8:16 PM CDTSpecial Weather StatementOUNCotton, Jefferson14 min
Sep 17, 8:20 PM CDTSpecial Weather StatementOUNOklahoma25 min
Sep 17, 8:34 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson41 min
Sep 17, 8:47 PM CDTSpecial Weather StatementOUNLogan, Payne28 min
Sep 17, 8:55 PM CDTSevere Thunderstorm WarningOUNGarfield65 min
Sep 17, 9:42 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble63 min
Sep 17, 10:44 PM CDTSpecial Weather StatementOUNPayne31 min
Sep 17, 11:12 PM CDTSpecial Weather StatementOUNPayne33 min
Sep 18, 12:14 AM CDTSpecial Weather StatementOUNBryan31 min
Sep 18, 4:11 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall19 min
Sep 18, 4:28 PM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall17 min
Sep 18, 4:45 PM CDTSpecial Weather StatementOUNBryan, Marshall30 min
Sep 18, 4:53 PM CDTSevere Thunderstorm WarningOUNBryan, Marshall52 min
Sep 18, 5:17 PM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Johnston, Marshall43 min
Sep 18, 5:34 PM CDTSevere Thunderstorm WarningOUNAtoka56 min
Sep 18, 6:03 PM CDTSevere Thunderstorm WarningOUNBryan57 min
Sep 18, 6:13 PM CDTSpecial Weather StatementOUNHughes17 min
Sep 18, 6:25 PM CDTSevere Thunderstorm WarningOUNCoal, Hughes51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.